# SDR AU980673

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Clamp
- Part number: 43176AC
- Condition: Broken
- Location: Nr2 Starter
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE STARTER MIGRATED PART OF THE WAY OUT OF THE GEARBOX SPLINES DUE TO A BROKEN STARTER CLAMP.  THE STARTER ADAPTER TO THE GEARBOX WAS WORN AND OIL LOSS OCCURRED.
